# SDR DXTA2018082401335

- Difficulty date: August 31, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N150QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9657
- Aircraft time: 3,688 hours, 1,290 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 29500103
- Part serial: 0270
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

ALL LANDING GEAR RETRACTION DID NOT RETRACT - AFTER TAKE OFF GEAR WOULD NOT RETRACT.  THERE WERE NO CAS MESSAGES. SUPPLEMENTAL INFORMATION: REMOVED AND REPLACED LG CONTROL HANDLE P/N: 29500-103  S/N: 0270.
